# SDR 2008UALA01954

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 51,539 hours, 34,818 cycles
- Engine: Ge CFM56*
- System (JASC): 3597 · Oxygen System Wiring
- Part: Cable
- Condition: Faulty
- Location: Oxy Mask Mic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT, FO O2 MASK MIC INOP.  REPLACED OXYGEN MASK. SHOP FOUND MIC CABLE BAD AND RUBBER BANDS DETERIORATED. REPLACED CHORD AND RUBBER BANDS.
